# SDR DLM90021375

- Difficulty date: November 21, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 18,291 hours, 9,677 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 29020019
- Part serial: T043
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A THRUST STRUT WAS FOUND TO HAVE EIGHT AREAS OF WEAR DAMAGE BEYOND CMM LIMITS. A DER PROVIDED A BLEND REPAIR. A DTA ASSESSMENT IS REQUIRED FOR CONTINUED SERVICE BEYOND THE TIME LIMITED REPAIR LIMIT.
